Alert archive / North Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 104, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 28, 2013, 4:38 PM EDT for Caswell County, Rockingham County, North Carolina. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2013, 4:38 PM EDT (20:38 UTC)
- Expired
- Jun 28, 2013, 5:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Caswell County, NC, Rockingham County, NC
The radar
The Roanoke radar (KFCX), 95 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 2:51 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:05 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 28, 4:05 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 405 PM EDT FRI JUN 28 2013 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL RESIDE OVER THE EASTERN UNITED STATES THIS WEEKEND. THIS PATTERN WILL RESULT IN A DAILY THREAT OF SHOWERS AND THUNDERSTORMS...WITH SOME POTENTIAL FOR SEVERE STORMS DURING THE AFTERNOONS AND EVENINGS. && .NEAR TERM /THROUGH SATURDAY/... AS OF 400 PM EDT FRIDAY... SCATTERED SHOWERS AND THUNDERSTORMS HAVE FIRED TO THE SOUTH OF ROUTE 460 OVER THE CWA THIS AFTERNOON. TOO MUCH WESTERLY FLOW TO THE NORTH HAS CAUSED ENOUGH DOWNSLOPING TO INHIBIT DEVELOPMENT. ALTHOUGH THE SEVERE THREAT REMAINS MOST FAVORABLE OVER THE PIEDMONT ROUGHLY EAST OF ROUTE 29...THE WINDOW OF OPPORTUNITIY IS CLOSING...AS THE CELLS MOVE EASTWARD DUE TO THE STORM MOTION OF AT LEAST 25KT. THERE COULD BE SOME REDEVELOPMENT OF ACTIVITY LATER IN THE EVENING...SO CHANCE POPS WERE LEFT THROUGH EARLY TONIGHT. VIRTUALLY ALL ACTIVITY SHOULD SUBSIDE BY MIDNIGHT. LOWS WERE ONLY DROPPED A DEGREE OR TWO AS DEWPOINTS SHOULD FALL SLIGHTLY OVERNIGHT...BUT CONCERNS ABOUT DEBRIS CLOUD COVER WILL HOLD OFF DECENT RADIATIONAL COOLING. BY SATURDAY...THE UPPER LEVEL TROUGH WILL BE DIGGING SOUTHWARD OVER THE OHIO RIVER VALLEY. THE WESTERLY FLOW DOES NOT APPEAR TO BE AS STRONG COMPARED TO FRIDAY...AND THE WIND SHEAR PROFILE IS CONSIDERABLY LESS IMPRESSIVE ACCORDING TO ALL MODEL SOUNDINGS. THUS...THE ATMOSPHERIC ENVIRONMENT SUGGESTS LESS ORGANIZED CONVECTION AND MORE PULSE SHOWERS AND THUNDERSTORMS TO POP UP DURING EARLY SATURDAY AFTERNOON. THE MORE ORGANIZED CONVECTION APPEARS TO BE WELL EAST OF THE CWA ACCORDING TO THE SYNOPTIC MODELS. WHILE THE DRIER BOUNDARY LAYER COULD DELAY THE ONSET OF ACTIVITY...THE PRESENCE OF THE UPPER LEVEL TROUGH AND HIGHS REACHING THE UPPER 70S TO THE UPPER 80S SUGGEST THERE IS STILL A POTENTIAL SEVERE THREAT...PARTICULARLY EAST OF THE BLUE RIDGE. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... AS OF 400 PM EDT FRIDAY... AMPLIFIED/BLOCKY PATTERN IN PLACE WITH A TROUGH OVER MUCH OF THE EASTERN CONUS. DISTURBANCES WILL CONTINUE TO ARRIVE FROM THE WEST AND NORTHWEST THROUGH THE WEEKEND...LEADING TO IN AND OUT SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND. SUNDAY SHOULD BE THE WETTEST DAY AS AN UPPER LOW POTENTIALLY CUTS OFF AND RECENTERS OVER THE LOWER OHIO VALLEY AS THE TROUGH STRENGTHENS....AND SURFACE WINDS BACK. MORE SOUTHERLY COMPONENT WILL HELP FOCUS STORMS ALONG THE BLUE RIDGE. WATER PROBLEMS MAY EVENTUALLY DEVELOP WITH SEVERAL DAYS OF THIS PATTERN. WITH MORE CLOUDS AND STORMS THIS WEEKEND...ALSO WITH SLIGHT COOLING AT H85/H7...TEMPS SHOULD BE A SLIGHT COOLING TREND...ALTHOUGH STILL WARM AND HUMID THROUGH THE WEEKEND. && .LONG TERM /TUESDAY THROUGH FRIDAY/... AS OF 400 PM EDT FRIDAY... UPPER AIR PATTERN REMAINS WITH SOME RETROGRESSION OF THE BERMUDA HIGH NEXT WEEKEND...PERHAPS FINALLY LEADING TO A DRIER SOLUTION. BEFORE THEN...THE ONLY CHANGE TO THE PATTERN INTO THE MIDDLE OF NEXT WEEK WILL BE THE CLOSING OFF OF AN UPPER RIDGE JUST NW OF BERMUDA. THIS WILL ALLOW SHRTWAVES/JET STREAKS TO TAKE ALMOST A SOUTH TO NORTH PATH OVER OUR REGION...WHICH WILL LEAD TO EVEN MORE WIDESPREAD SHOWERS AND THUNDERSTORMS INTO NEXT WEEK. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... AS OF 150 PM EDT FRIDAY... VFR CONDITIONS WITH GUSTY WESTERLY WINDS WILL PREVAIL THROUGH THIS AFTERNOON. IN ADDITION...SHOWERS AND THUNDERSTORMS WILL POP UP DURING THE NEXT FEW HOURS. WITH SCATTERED CONVECTIVE ACTIVITY LIKELY THROUGHOUT THE AREA...VCTS WAS KEPT AT ALL TAF SITES. THE SHOWERS AND THUNDERSTORM SHOULD SUBSIDE BY SUNSET...AND WINDS WILL ALSO DECREASE. THE MODEL GUIDANCE IS NOT REALLY PESSIMISTIC ABOUT FOG AND STRATUS TONIGHT...SO ONLY A PERIOD OF MVFR FOG WAS MENTIONED AT BLF/LWB/BCB...BUT ROA/LYH/DAN WAS LEFT AT VFR. WINDS WILL NOT BE AS GUSTY DURING SATURDAY. HOWEVER...THE DAILY THREAT FOR AFTERNOON TO EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK COURTESY OF AN UPPER LEVEL TROUGH OVER THE OHIO RIVER VALLEY. VFR CONDITIONS SHOULD BE PRESENT DURING THE MORNINGS...WITH SOME POTENTIAL FOR MVFR IN THE SHOWERS AND THUNDERSTORMS...AND MAYBE A LITTLE FOG OR STRATUS IN SHELTERED AREAS OVERNIGHT. BY THE MIDDLE OF NEXT WEEK...THE UPPER LEVEL TROUGH WILL SHIFT WESTWARD...AS A STRONG UPPER LEVEL RIDGE BUILDS OVER THE EAST COAST. THUS...THE COVERAGE IN DIURNAL CONVECTIVE ACTIVITY MAY GRADUALLY WANE WITH TIME. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PW NEAR TERM...PW SHORT TERM...KM LONG TERM...KM AVIATION...PW
Hazardous weather outlook, Jun 28, 2:55 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 255 PM EDT FRI JUN 28 2013 NCZ004>006-VAZ043>047-058-059-291900- STOKES-ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX- BUCKINGHAM-HALIFAX-CHARLOTTE- 255 PM EDT FRI JUN 28 2013 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A DAILY THREAT OF THUNDERSTORMS CAN BE EXPECTED THROUGH THE UPCOMING WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>045-291900- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND- GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN- BEDFORD-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER- 255 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING. DAMAGING WIND AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A DAILY THREAT OF THUNDERSTORMS CAN BE EXPECTED THROUGH THE UPCOMING WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PW
In the hours before
Special weather statement, Jun 28, 2:10 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 210 PM EDT FRI JUN 28 2013 VAZ034-035-045-046-281845- BEDFORD VA-APPOMATTOX VA-AMHERST VA-CAMPBELL VA- 210 PM EDT FRI JUN 28 2013 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... EASTERN BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA... WESTERN APPOMATTOX COUNTY IN CENTRAL VIRGINIA... SOUTHEASTERN AMHERST COUNTY IN CENTRAL VIRGINIA... NORTHERN CAMPBELL COUNTY IN CENTRAL VIRGINIA... * UNTIL 245 PM EDT * AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FOREST...MOVING TO THE EAST AT 40 MPH. * PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. * LOCATIONS IMPACTED INCLUDE... LYNCHBURG CITY... CONCORD... FOREST... RUSTBURG... AND MADISON HEIGHTS. LAT...LON 3729 7938 3742 7938 3748 7892 3724 7892 TIME...MOT...LOC 1806Z 268DEG 35KT 3736 7929 DS
Special weather statement, Jun 28, 2:40 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
240 PM EDT FRI JUN 28 2013
VAZ045>047-281945-
BUCKINGHAM VA-APPOMATTOX VA-CAMPBELL VA-
240 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTH CENTRAL BUCKINGHAM COUNTY IN CENTRAL VIRGINIA...
APPOMATTOX COUNTY IN CENTRAL VIRGINIA...
NORTHEASTERN CAMPBELL COUNTY IN CENTRAL VIRGINIA...
* UNTIL 345 PM EDT
* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CONCORD...MOVING TO THE EAST AT 30 MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
CONCORD...
APPOMATTOX...
STONEWALL...
SHEPPARDS...
AND SPOUT SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3734 7847 3733 7851 3737 7856 3736 7858
3738 7859 3735 7859 3725 7868 3722 7873
3723 7878 3721 7880 3724 7909 3739 7909
3739 7906 3742 7907 3743 7840
TIME...MOT...LOC 1836Z 272DEG 33KT 3733 7900
KKLocal storm report, Jun 28, 2:48 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
248 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL FOREST 37.37N 79.28W
06/28/2013 E0.25 INCH BEDFORD VA PUBLIC
PEA SIZE HAIL ON THOMAS JEFFERSON ROAD
&&
MBSSpecial weather statement, Jun 28, 2:51 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
251 PM EDT FRI JUN 28 2013
VAZ044-045-058-059-281945-
HALIFAX VA-CHARLOTTE VA-PITTSYLVANIA VA-CAMPBELL VA-
251 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA...
CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...
NORTHERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA...
SOUTHERN CAMPBELL COUNTY IN CENTRAL VIRGINIA...
* UNTIL 345 PM EDT
* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR PITTSVILLE...MOVING TO THE
EAST AT 30 MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
NATHALIE...
BROOKNEAL...
MT AIRY...
GRETNA...
AND KEYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3689 7849 3682 7855 3688 7958 3704 7957
3705 7954 3701 7948 3702 7946 3707 7948
3706 7945 3707 7943 3713 7851 3709 7848
3708 7845
TIME...MOT...LOC 1848Z 272DEG 33KT 3698 7948
KKSpecial weather statement, Jun 28, 3:46 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
346 PM EDT FRI JUN 28 2013
VAZ058-059-282045-
HALIFAX VA-CHARLOTTE VA-
346 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CENTRAL HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA...
CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...
* UNTIL 445 PM EDT
* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEDA...MOVING TO THE EAST AT 30 MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
INGRAM...
HALIFAX...
NATHALIE...
KEYSVILLE...
AND CHARLOTTE COURT HOUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3689 7849 3675 7861 3670 7918 3696 7912
3714 7852 3709 7848 3708 7845
TIME...MOT...LOC 1942Z 259DEG 60KT 3688 7902
KKSpecial weather statement, Jun 28, 4:32 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
432 PM EDT FRI JUN 28 2013
NCZ005-006-282130-
ROCKINGHAM NC-CASWELL NC-
432 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CENTRAL ROCKINGHAM COUNTY IN NORTH CENTRAL NORTH CAROLINA...
CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA...
* UNTIL 530 PM EDT
* AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MONROETON...MOVING TO THE EAST AT 30
MPH.
* PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...
REIDSVILLE...
PROSPECT HILL...
WENTWORTH...
AND JERICHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3625 7983 3640 7983 3655 7923 3654 7916
3650 7913 3650 7914 3624 7916 3625 7953
3624 7953 3624 7961
TIME...MOT...LOC 2028Z 260DEG 26KT 3633 7975
KKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 12:09 PM EDT | Special Weather Statement | RNK | Tazewell | 36 min |
| Jun 28, 12:26 PM EDT | Special Weather Statement | RNK | Tazewell | 19 min |
| Jun 28, 1:24 PM EDT | Special Weather Statement | RNK | Smyth | 36 min |
| Jun 28, 1:59 PM EDT | Special Weather Statement | RNK | Floyd | 31 min |
| Jun 28, 2:05 PM EDT | Special Weather Statement | RNK | Smyth | 25 min |
| Jun 28, 2:10 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 35 min |
| Jun 28, 2:40 PM EDT | Special Weather Statement | RNK | Appomattox | 65 min |
| Jun 28, 2:51 PM EDT | Special Weather Statement | RNK | Charlotte | 54 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | RNK | Charlotte, Halifax | 59 min |
| Jun 28, 4:51 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 54 min |
| Jun 27, 8:00 PM EDT | Special Weather Statement | RNK | Caswell | 60 min |
| Jun 27, 8:03 PM EDT | Special Weather Statement | RNK | Caswell | 27 min |
| Jun 27, 8:34 PM EDT | Special Weather Statement | RNK | Rockingham | 26 min |
| Jun 28, 4:32 PM EDT | Special Weather Statement | RNK | Caswell, Rockingham | 58 min |
| Jun 27, 11:57 PM EDT | Special Weather Statement | RNK | Greenbrier | 63 min |
| Jun 28, 5:43 AM EDT | Special Weather Statement | RNK | Greenbrier | 77 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.